How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nicholas Merwood Your Own Question
Nicholas Merwood
Nicholas Merwood,
Category: Health
Satisfied Customers: 43
Experience:  Pharmacist at Next Step - Drug & Alcohol Office
90023240
Type Your Health Question Here...
Nicholas Merwood is online now
A new question is answered every 9 seconds

Second opinion] I have just stopped taking a various

Customer Question

Second opinion] I have just stopped taking a various assortments of medication in one go and am wondering if I'm suffering withdrawal symptoms
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Have been having stomach problems and reached the following prescribed amountsper day: 4000mg paracetamol, 300 Ranitidine, 80mg Omeprazole, 600mg Ferrous Gluconate, 40mg propranolol, 50 mg sertraline, plus top ups of gaviscon and oramprph.
JA: Anything else in your medical history you think the doctor should know?
Customer: Been having stomach problems for 2 years and every blood test, gastroscopy and colonoscopy they found nothing. I am not celiac but having read up think now I might be gluten intolerant. So decided to stop all meds except sertraline. I have suffered anxiety and depression for years on and off. Allergic to penicillin and entomology.
Submitted: 2 months ago.
Category: Health
Expert:  Nicholas Merwood replied 2 months ago.

Hi there, whilst I wouldn't recommend stopping these medications abruptly without first speaking to your primary care physician; the only two that would potentially cause significant withdrawal symptoms are the sertraline (which you continue to take) and the propranolol (withdrawal may cause rapid or irregular heart beat that can be serious, high blood pressure, tremor). I am not sure what 'oramprph' is, but if it you meant morphine then of course you can experience withdrawal from this too if you were taking it regularly.

Expert:  Nicholas Merwood replied 2 months ago.

If there is anything else I can help you with please don't hesitate to ask otherwise please give me a rating if you are happy with the information you have received.